# SDR FDEA201906271415

- Difficulty date: June 27, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB2887501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT SURFACE SCAN ON LEFT WING CORNER NR 11 FUEL ACCESS DOOR, FORWARD INBOARD CORNER,  FOUND ONE CRACK,   LENGTH APPROXIMATELY 1 INCH.  REPAIRED THE LEFT WING ACCESS PANEL IAW SRM 57-40-01-2R, FIGURE 201, REPAIR 18.  THE REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
